# SDR GTIA000245

- Difficulty date: June 28, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Row 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - FLT 1404 - EMERGENCY EXIT AISLE PATH LIGHTING RAISED AT ROW 10.  RESET PATH LIGHTING TRACK COVER INTO TRACK IAW CH 33.  (M)
